# SDR SWAA2015052539983

- Difficulty date: May 21, 2015
- Submitted: May 25, 2015
- Operation: Air carrier
- Aircraft: N7746C
- Make and model: Boeing 737-7BD
- Aircraft serial: 33934
- Aircraft time: 27,713 hours, 13,111 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 65C38656
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEB SUPPORT STRAPS IN AFT WET AREA CORRODED BETWEEN BS 1018 TO 1028, LBL 4.  R &R STRAP IAW SRM.
